11 Oct 2010
--- Adderall--- is a central nervous system stimulant. It affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control.
Adderall is used to treat narcolepsy and attention deficit hyperactivity disorder (ADHD).
( Read more: http://www.drugs.com/adderall.html#ixzz120WXlEN7 )
--- Vyvanse--- is a central nervous system stimulant. It affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control.
Vyvanse is used to treat attention deficit hyperactivity disorder (ADHD) in adults and in children who are 6 to 12 years old. It is used as a part of a total treatment program that may include psychological, educational, and social therapy.
( Read more: http://www.drugs.com/vyvanse.html#ixzz120WkDqob )
So, yes. They are similar drugs used for similar purposes.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
... been on it about 2 months. His grades have come up. Hes making all A's, his classroom habits is now an E instead of an N. The teachers are ...
3 answers • 14 May 2010
... for young adults, could this be the reason why I am loosing the affects? The first couple of days was great, My test scores went from a 30 and 60 ...
1 answer • 26 Mar 2012
... comparison for Adderall and Vyvanese. Which would be better for severe ADHD, 50 mg Adderall or 70 mg Vyvanse???
3 answers • 20 Apr 2012
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
... without hyperactivity. I have been on Adderall in the past. My other medications include Fluoxetine for depression and Etodolac for arthritis. My ...
4 answers • 3 Mar 2015
... stopped it but question I feel as I'm not the same person but without it I studder bad in can't focus n way hyper I've lost weight ...
0 answers • 4 Mar 2015